# SDR SWAA001644

- Difficulty date: August 31, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 65,677 hours, 73,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE FRAMES CRACKED, BS 440, STRINGER 24R AND STRINGER 23R, BS 492, STRINGER 20R.  REPAIRED FRAMES PER ERO''S.
